# SDR NACA20040064

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,354 hours
- Engine: Pwa R2800CB3
- Engine time: 244,028 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 220012C12
- Part serial: 10402
- Condition: Inoperative
- Location: Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN, DUE TO LOSS OF OIL PRESSURE ON NR 4 ENGINE, OIL PRESSURE LIGHT STAYS OFF.  REPAIRED ELECT CONNECTIONS IN OIL TRANSMITTER CANNON PLUG.  REPLACED NR 4 OIL PRESSURE TRANSMITTER.  OPS AND LEAK CHECKS GOOD.
